# SDR 97ZZZX630

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4949A
- Make and model: Cessna T310R
- Aircraft serial: 310R1505
- System (JASC): 2720 · Rudder Control System
- Part: Trim Arm
- Condition: Misindexed
- Location: Elev Trim Ind
- Part time: 4,171 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TRIM INDICATOR ARM FREQUENTLY BECOMES MISINDEXED GIVING ERRONEOUS TRIM SETTING INDICATIONS.  A PILOT'S KNEE, RESTING AGAINST THE TRIM WHEEL, CAN DISPLACE THE WHEEL ENOUGH TO CAUSE THE TRIM ARM TO MOVE OUT OF THE SPIRAL GROOVE AND INTO ANOTHER GROOVE.  AN IDENTICAL PROBLEM OCCURS IN THE OTHER COMPANY OWNED 310R.  THE TRIM WHEEL AND ATTACHING PARTS ARE TIGHT AND IN GOOD CONDITION.  APPROVED PREVENTATIVE ACTIONS ARE NOT APPARENT.
